English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58323/91867 (63%)
Visitors : 14038453      Online Users : 86
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58734


    Title: Exact computation of the null distribution of a test for multiple outliers in an exponential sample
    Authors: Lin, Chien-Tai;Balakrishnan, N.
    Contributors: 淡江大學數學學系
    Date: 2009-07
    Issue Date: 2011-10-01 21:06:55 (UTC+8)
    Publisher: Amsterdam: Elsevier BV
    Abstract: Through a systematic application of the recursion of Huffer [Huffer, F., 1988. Divided differences and the joint distribution of linear combinations of spacings. Journal of Applied Probability 25, 346–354], we present an algorithm for evaluating the exact null distribution of the test statistic proposed by Kimber [Kimber, A.C., 1982. Tests for many outliers in an exponential sample. Applied Statistics 31, 263–271] for the testing of up to k upper outliers for discordancy in exponential samples. This method presents another way of obtaining the exact null distribution of the test statistic without first obtaining their joint density. The advantage of this approach is in its generality and also in its ease of use. In addition, it can provide critical values for the test statistic that are accurate to any required degree of precision. Similar results for the sequential testing of up to k lower outliers for discordancy are also presented.
    Relation: Computational Statistics and Data Analysis 53(9), pp.3281-3290
    DOI: 10.1016/j.csda.2009.02.013
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Exact computation of the null distribution of a test for multiple outliers in an exponential sample.pdf629KbAdobe PDF0View/Open
    index.html0KbHTML222View/Open
    index.html0KbHTML52View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback